Doctor insights on:
Stimulants: Since both are stimulants (and similar in their effects and side effects), their side effect profiles can be additive. Thus, combining them could leave you feeling shaky, insomnia, increased heart rate and blood pressure. If you have less than 100 mg of caffeine, you probably won't notice much effect, but get higher than that in combination with the vyvanse (lisdexamfetamine) and you could feel these effects. ...Read more
My pinky toe has been numb for 2 weeks. Could it be from my Vyvanse (lisdexamfetamine) medication? If so, would I have to stop taking it?
When did it start: Did the numbness in your toe start at the same time you started to take your medication? Have you told your doctor who prescribed this medicine these symptoms? ...Read more
What can I eat or do to enhance the effectiveness of my Vyvanse (lisdexamfetamine) 60mg medication?
Can sarcoidosis affect the metabolism of vyvanse, (lisdexamfetamine) a medication for adhd? Thank you.
What is the link between alcohol dependence and Vyvanse (lisdexamfetamine) (and similar medications)?
Can I still be prescribed Vyvanse (lisdexamfetamine) over other add medications if I am changing to a new doctor?
Yes.: Usually, a good doctor will take a complete medical history and review old records before continuing a medication like vyvanse (lisdexamfetamine). You can facilitate this by bringing in a copy of your medical records from your previous physician. If after reviewing the records and discussing your symptoms, the doctor feels like Vyvanse (lisdexamfetamine) isn't the best medication for you, they will counsel you appropriately. ...Read more
Sorry but: The reason 4 the delay in answering your question may B that no 1 wants 2 encourage misuse of any med. If U are feeling suicidal, call a hotline, reach out 2 a therapist or go 2 an ER and start talking about what is upsetting U and making U feel like hurting Urself. I don't know RE: the med U asked about, but any medication used improperly can do harm. Don't risk adding health issues 2depression ...Read more
Can you explain to me ritalin crash compared to Vyvanse (lisdexamfetamine) and other ADHD medications?
There are only two: Stimulants, methylphenidate & Amphetamine. Since 2000, multiple delivery systems of each have been produced. Each differs in onset of action, time of peak clinical effect & duration of action. Longer & more consistent drug delivery gives better symptom control & reduces symptoms of "rebound" ADHD, irritability, emotional lability & the "crash" noted by some teens & adults as the effect wears off ...Read more
If you ran out of insurance, what does medical cover as far as medications? I'm currently on Vyvanse (lisdexamfetamine) and I found out its expensive. What should I do?
Ask your prescribing: Provider for a medication that is similar but that comes in a generic form or at least a less expensive brand name. ...Read more
I'm getting off my 50mg Vyvanse (lisdexamfetamine) and starting to do this "pituitrophin pmg" medication because it's supposed to be better than vyvanse (lisdexamfetamine). Is this true?
See your psychiatris: If you don't have a psychiatrist go to vanderbilt for a psychiatric consultation first. You have marvelous resources in nashville. Please utilize them. I know because I went to medical school there. ...Read more
I accidentally took my ADD medication twice this morning, I'm prescribed 60mg Vyvanse (lisdexamfetamine) and I accidentally took 120mg. Should I be concerned?
Adderall, (dextroamphetamine and racemic amphetamine) the active: Ingredient in Vyvanse (lisdexamfetamine), (lisdexamfetamine) is ~1/3 of the Vyvanse (lisdexamfetamine) dose. You took the equivalent of a little > 40 mg. Of Adderall, the FDA's recommended maximum adult daily dose for ADHD. The recommended maximum adult daily dose of Vyvanse (lisdexamfetamine) is 70 mg. Though some patients who metabolize it rapidly need more. Monitor your blood pressure & pulse monthly while on Vyvanse (lisdexamfetamine). Use a weekly pill organizer to avoid recurrence. ...Read more
Accidentally drank my husband's water w/ vyvanse (lisdexamfetamine) in it. When will the medication be completely out of my system so I can nurse again?
That's a tough one,: Because there are so many variables related to the body size & function of the person taking Vyvanse (lisdexamfetamine) & it depends on the dose. You may want to give your pharmacist some details to get more individualized information, but the average time for the metabolite dextroamphetamine in a 70 mg. Dose of Vyvanse (lisdexamfetamine) to be completely eliminated is about 2 & a half days to "under 3 days". ...Read more
I take D amph salts yes I have a script but took vyvanse (lisdexamfetamine) for a wk took urin lab test yesterday for probation can they tell exact medication and fail?
I just started taking clonidine an couple days ago and started back Vyvanse (lisdexamfetamine) after a year, I have been eating hardly anything. Is it the medication?
Vyvanse (lisdexamfetamine) can do this: You really need to go back to your doctor to review this issue and dosage. While clonidine can rarely be associated with appetite loss, it is quite common with vyvanse, (lisdexamfetamine) often improving over time. This is a potentially serious issue and requires medical attention quickly. ...Read more
I'm currently on vyvanse (lisdexamfetamine) and sertraline (50 mg each). Is it ok to drink on these medications?
Sertraline may increase the effects of Vyvanse (lisdexamfetamine)- jitteriness, anxiety. Taking together increases the risk of a serious condition - Serotonin Syndrome.
Using Alcohol with Vyvanse (lisdexamfetamine) can increase the risk of increased heart rate, chest pain, or blood pressure changes.
Drinking Alcohol with these medications can cause impaired judgment.
See Psychiatrist for Diagnosis, medications and Ther ...Read more
I want to wean myself off of the stimulant vyvanse (lisdexamfetamine). What are some ways to replace its effects without using other stimulant medication?
No ADHD medications:
It is very difficult to get the same responses
that you have when you take vyvanse (lisdexamfetamine) (or any other stimulant medication). Following a structured routine, keeping a to do list, allowing more time to finish tasks, and other such behaviors can help with or without medication. There are natural ingredients that may help. Check with a qualified practitioner for suggestions. ...Read more
I take Vyvanse (lisdexamfetamine) 40mg but don't feel as it is working? What ADHD medication is best to take for studying and test? I just have trouble in school.
Vyvanse (lisdexamfetamine): Not sure what dose u were started on & for how long until u reached 40mg. The maximum allowed dose can be 70 mg. Per day, so please talk to your prescribing doc. If you are showing inadequate response on current dose. ...Read more
Is it frowned upon if a pharmacy/medical student takes medication like Vyvanse (lisdexamfetamine) or Adderall for adhd?
I don't think so...: If a health professional student is taking an appropriate medication for an appropriately diagnosed condition, I can't imagine there would ever be an issue. If, on the other hand, you have somehow gotten prescriptions via internet - and are confident of the diagnosis because you feel better, that's another matter! Btw, I don't believe you are asked about your own medical issues when you apply! ...Read more